Peer-Reviewed journal indexed by Mathematical Reviews and Zentralblatt MATH.

Lorentzian α−Sasakian Manifolds Satisfying Certain Condition on the Concircular Curvature Tensor


Sunil Kumar Srivastava and Vibhawari Srivastava


TIn this paper we have shown that Lorentzian α−Sasakian manifold are
Einstein manifold if they satisfy the condition R(X, Y ).S = 0, C(ξ, X).S = 0,
C(ξ, X).C = 0, C(ξ, X).R = 0, R.C = R.R and ϕ^2 ((DXQ)(Y )) = 0.

Keywords and Phrases :: Lorentzian α−Sasakian manifold, Concircular curvature tensor, Einstien manifold
AMS Subject Classification : : 53C25.

Received date : November 27, 2012

Accepted date: February  12, 2013

cited by: J.T.S. Vol. 7 (2013), pp.9-16

Download PDF